MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS

THE SPECTRANETICS CORPORATION SPECTRANETICS QUICK-CROSS SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Model Number 518-036
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information unavailable from facility, although multiple requests were made.If further information is obtained, and/or the device is returned to the manufacturer for evaluation, a supplemental mdr will follow containing the additional information.
 
Event or Problem Description
A philips representative reported that a peripheral vascular procedure commenced and physician was reportedly using a spectranetics quick-cross support catheter to treat the patient.The representative was not present during the procedure.It was reported that during the procedure, the device's tip reportedly broke off.It was also reported that the patient was scheduled to have subsequent surgery to remove the device's tip.The patient reportedly survived the procedure.It is unknown whether the device is being returned to the manufacturer for evaluation.Multiple attempts have been made from a philips representative to the physician in order to obtain more information about the procedure and details of the alleged malfunction; no additional information has been made available.

Brand Name
SPECTRANETICS QUICK-CROSS SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key10748173
Report Number1721279-2020-00215
Device Sequence Number3933083
Product Code DQY
UDI-Device Identifier00813132020675
UDI-Public(01)00813132020675(17)220205(10)FQP20B03A
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033678
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2022
Device Model Number518-036
Device Catalogue Number518-036
Device Lot NumberFQP20B03A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS REPORTED
Outcome Attributed to Adverse Event Required Intervention;